# SDR IPXA2022010777616

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 66,522 hours, 21,939 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Overheat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG FIRE/ OVERHEAT SYS ON FINAL APPROACH. RAN CHECKLIST, MESSAGE CLEARED. NOTED MSG CLEARED WITH CHECKLIST, PERFORMED FIRE DETECTION TEST REF AMM 26-11-00-715-001. RT ENG OH LPI ALREADY ON DEFERRAL ITEM M768813.  (OPEN)
